# SDR AALA202312283924

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A320*
- Aircraft serial: 4893
- Aircraft time: 39,254 hours, 15,305 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LT ABOVE 2R OVERHEAD BIN WON'T TURN OFF. MAINTENANCE FOUND DISCREPANT LIGHT IS CEILING LIGHT AT DOOR 2R.  FOUND LOOSE CONNECTOR.  RECONNECTED CONNECTOR.
